# SDR REXA2022080301750

- Difficulty date: July 25, 2022
- Submitted: August 3, 2022
- Operation: Air carrier
- Aircraft: N916XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15154
- Aircraft time: 32,619 hours, 22,408 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH690300171
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE SEAT RAIL SEGMENT IS CORRODED AT F.S.791	REPLACED L/H SIDE RAIL SEAT TRACK @ FS 791 IAW CRJ-0900 AMM 53-00-49-400-801-A19. REF 81515421$M382 FOR FABRICATION.
